# SDR HEEA966632

- Difficulty date: February 5, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N31821
- Make and model: Bell 206L-3
- Aircraft serial: 51076
- System (JASC): 6240 · Main Rotor Indicating System
- Part: Indicator
- Part number: 2360016901
- Condition: Defective
- Location: M/R
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INDICATOR ROTOR WILL NOT SPIN AND BEARING IS BAD.
